# SDR ABXA20150106001

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 91,917 hours, 25,246 cycles
- Engine: Ge CF680C2B6
- Engine time: 64,431 hours, 20,090 cycles
- System (JASC): 7250 · Turbine Section
- Part: Manifold
- Condition: Cracked
- Location: Lt Engine
- Component: Engine, Ge, CF680C2
- Component part number: CF680C2B6
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOW PRESS TURBINE VIBRATION LEVEL AT 4.8 - 5.0 DURING FLIGHT.  CRACKS FOUND ON THE ENGINE’S TURBINE CASE COOLING MANIFOLD.  REPLACED LT ENG.  CAUSE UNKNOWN AT THIS TIME.  PENDING ENG SHOP FINDINGS.
